# SDR CALA2013082190646

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 38,852 hours, 15,917 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT. FLOOR PANEL 151VG IS DELAMINATED.  DELAMINATED MEASURES APPROX. 4.5 FT LONG X 2.5 FT WIDE, 6 INCHES FROM FWD EDGE, 6 INCHES FROM RT EDGE, ALL THE WAY INCLUDING AFT EDGE.  R & R THE AFT CARGO BAY FLOOR PANEL IAW AMM 53-42-14 & ECRA 5342- 01090.
